# SDR AALA201605099005

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,700 hours, 19,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS AT LR3 DOOR WILL NOT TEST.  REPLACED EMER POWER SUPPLY & BATTERY IAW AMM 33-51-38.  SEE AALA 201605089004 FOR ADDITIONAL PART INFORMATION.
